# SDR DLM88001557

- Difficulty date: August 14, 2000
- Submitted: August 22, 2000
- Operation: Air carrier
- Aircraft: N912DE
- Make and model: Doug MD-88
- Aircraft serial: 49997
- Aircraft time: 21,705 hours, 17,008 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 591479261
- Condition: Separated
- Location: Lav Service
- Stage of operation: CL
- How discovered: O
- Nature of condition: W, D
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF FROM ATL AT 10,000 FT ACCELERATING THROUGH APPROXIMATELY 280 KNOTS, FLIGHT ATTENDANT ON AFT JUMP SEAT REPORTED A SINGLE BANG FROM LEFT SIDE.  AFTER LANDING, AFT SERVICE DOOR WAS MISSING.  SUSPECT APPROX 20 NM NW OF KATL.  RELACED AFT LAV SERVICE PANEL DOOR.
